# SDR 2002UALA00387

- Difficulty date: March 5, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N191UA
- Make and model: Boeing 747422
- Aircraft serial: 26880
- Aircraft time: 40,179 hours, 4,889 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT INOP AT SEATS A1 THROUGH 5A.  REPLACED BATTERY.
